# SDR A6WA201303254202

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 19,830 hours, 19,281 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING DURING GEAR RETRACTION NLG SHOWED UNSAFE ALONG WITH NWS INOP CAUTION MESSAGE AND NOSE DOOR WARNING AND AURAL WARNING MANUAL EXTENSION USED M/C-ACARS DATA SHOWS THE NLG LEFT THE DOWN LOCK BUT NEVER REACHED.  NWS OPS CHECK GOOD AT THIS TIME, NO NWS INOP CAUTION MSG NOTED.  REF ADJUSTED NLG WOW PROX SENSORS PS13GA AND PS4GA IAW 32-61-05.
